I walk around in the house in socks and often get strange senations that i am walking on wet patches on the carpet but when I check my socks are completley dry,anyone experienced this please?
After taking this med I feel like I'm walking around kinda floating ! Not fun.
I just feel 'odd' most of the time and have felt this way long before getting on my PD medication. I'm on c/l but have not noticed a floaty feeling. The off times have become more pronounced though.
I get the same feelings as Dean Mathews Not fun!
Fabulous timing for my fav motivation email service, Positively Positive, to put out this post today:
A Crisis of Purpose Can Be Your Chance to Make Dreams Come True by Karin Sieger
A crisis of purpose can happen when life does not go our way, and we realize it may never go our way. We may feel stuck with few or no options. But wait. It does not have to be this way.
It is not uncommon to have more or less fixed notions about the path our life will take, the roles we will play, the identity… read more
My mother has been suffering from Parkinsons for over 15 years now and has been experiencing a severe increase in dementia, short term memory loss, paranoia and delusions. She is convinced that everyone is working against her, and that my father, her primary caregiver is having affairs and is trying to get her taken away. He is at his wits end with her increasingly violent outbursts, and is not sure what to do. She has been on a number of psychiatric medications none of which has helped, and so… read more
She could have Sundowners now too. Yes it's part of Parkinson's . Can your Mom still walk?
After walking short distances, I often feel that I have to walk faster and faster to maintain my balance. My husband has to quickly guide me to keep me from falling forward. I can't slow down on my own. Comments appreciated.
Les, have you contacted your MDS Neurologist about your balance? You should be going to a physical therapist to work on your balance issues.
I am very concerned about the possible side effects that can be suffered by using the above patches x
I take those patches and the worst thing about them is they itch when you have them on.
Lately I have been waking up with my body drenched in sweat. Is this typical? Also my ring fingers have been locking up and my hands just hurt. Any suggestions?
Yes, I still have night sweats. But not as often.
I'm on the neupro patch and i don't think its working. I'm still moving slow and stiff. I'm now on 8mg for about a month now. Just need some feed back on the patch . Did it work for you or not?